# SDR MWEA010757

- Difficulty date: May 15, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 42,057 hours, 31,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910134143
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP, LOWER SKIN HAS TWO SHARP DENTS, LOCATED JUST AFT OF LEFT MLG.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER.
